| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Joint Dislocation (2374)
| Date of Event |
02/17/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical product: catalog #: 00434901500, base plate 15 mm post length uncemented, lot # 64726250.Catalog #: 00434903600, poly liner plus 0 mm offset 36 mm diameter, lot # 64596753.Catalog #: 00434901213, humeral stem 12 mm stem, lot # 64811551.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the hospital did not return when requested.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-01074, 0001822565-2021-01076.Not returned by hospital.
Event or Problem Description
It was reported that the patient had an initial surgery approximately 5 months ago.Subsequently, the patient had a revision due to a dislocated shoulder and issues with range of motion about 2 months ago.During the case, the doctor decided to explant the tm reverse baseplate and implant the comprehensive reverse to achieve desired outcome.Attempts have been made and there is no further information at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.